MAUDE Adverse Event Report: IMRIS - DEERFIELD IMAGING, INC IMRIS ORT300 OPERATING ROOM TABLE

IMRIS - DEERFIELD IMAGING, INC IMRIS ORT300 OPERATING ROOM TABLE
Model Number ORT300
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An imris customer service engineer (cse) was on-site to resolve the issue.A pinhole leak was identified at a sharp bend in the table's hydraulic lines of the lift cylinder.The hydraulic lines to the lift cylinder were replaced and the table was tested to verify proper function.This mdr is being submitted outside of the required timeframe as part of remedial action initiated by the manufacturer, in response to internally identified issues regarding failed electronic submissions through webtrader.
 
Event or Problem Description
On (b)(6) 2019, the customer reported that hydraulic fluid leaks occured daily and during surgery from the ort300 table.Approximately 4cm in diameter of puddle fluid leak occurred however; the leak did not affect the function of the table.There was no patient harm or user injury reported due to the event.

Brand Name
IMRIS ORT300 OPERATING ROOM TABLE
Common Device Name
OPERATING ROOM TABLE
Manufacturer (Section D)
IMRIS - DEERFIELD IMAGING, INC
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer (Section G)
IMRIS - DEERFIELD IMAGING, INC
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer Contact
kwaku amoah
5101 shady oak road
minnetonka, MN 55343-4100
7632036344
MDR Report Key13507186
Report Number3010326005-2019-00030
Device Sequence Number4178853
Product Code KXJ
UDI-Device Identifier00857534006462
UDI-Public00857534006462
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Inspection,Replace
Type of Report Initial
Report Date (Section B) 09/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberORT300
Device Catalogue Number114093-600
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2019
Initial Report FDA Received Date02/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown